MAUDE Adverse Event Report: PERFUSION SYSTEMS CANNULA 77010 ART ONE PIECE 10FR; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

PERFUSION SYSTEMS CANNULA 77010 ART ONE PIECE 10FR; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 77010
Medical Device Problem Codes Contamination (1120); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to use of a dlp pediatric one-piece arterial cannula, it was reported that these device's had had a loose cap issue and dirt's were found inside the device.Use of device was unspecified.There was no patient involvement,so no adverse effect occurred.
 
Additional Manufacturer Narrative
Device evaluation summary: the device was returned for analysis, and visual inspection identified loose foreign material (fm).The presence of loose fm is acceptable if it is less than 0.8 square mm.For the analysis, a tappi chart with a 0.8 square mm reference dot was placed adjacent to the loose fm.The reason for the return was confirmed.No loose cap issue was observed for this device.Based on the additional information above, there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CANNULA 77010 ART ONE PIECE 10FR
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23569500
Report Number2184009-2025-01481
Device Sequence Number15919875
Product Code DWF
UDI-Device Identifier00763000946685
UDI-Public(01)00763000946685(17)280323(10)0230933900(20)01
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K024069
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number77010
Device Catalogue Number77010
Device Lot Number0230933900
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown